RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1660–1668 (Mi de10051)  

Partial Differential Equations

Multiparametric solutions of the Tzitzeica equation

O. V. Kaptsov, Yu. V. Shan'ko

Computer Centre of Russian Academy of Sciences, Siberian Branch

Full text: PDF file (1487 kB)

English version:
Differential Equations, 1999, 35:12, 1683–1692

Bibliographic databases:
UDC: 517.958
Received: 01.04.1997

Citation: O. V. Kaptsov, Yu. V. Shan'ko, “Multiparametric solutions of the Tzitzeica equation”, Differ. Uravn., 35:12 (1999), 1660–1668; Differ. Equ., 35:12 (1999), 1683–1692

Citation in format AMSBIB
\Bibitem{KapSha99}
\by O.~V.~Kaptsov, Yu.~V.~Shan'ko
\paper Multiparametric solutions of the Tzitzeica equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1660--1668
\mathnet{http://mi.mathnet.ru/de10051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774990}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1683--1692


Linking options:
  • http://mi.mathnet.ru/eng/de10051
  • http://mi.mathnet.ru/eng/de/v35/i12/p1660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019